Alert archive / Georgia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 463, NWS Atlanta, GA

July 22, 20084 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 22, 2008, 5:05 PM EDT for 4 counties in Georgia. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 22, 2008, 5:05 PM EDT (21:05 UTC)
Expired
Jul 22, 2008, 5:45 PM EDT
In force
40 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Carroll County, GA, Haralson County, GA, Paulding County, GA, Polk County, GA

The radar

The Atlanta radar (KFFC), 73 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 22, 5:25 PM EDTTSTM WND DMGDraketown, GASEVERAL TREES AND A FEW POWERLINES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 22, 3:57 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.1 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2008-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 666 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2008-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
666 J/kg
Mixed-layer CIN
-270 J/kg
Mixed-layer LCL
1062 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
239 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 222105
SVRFFC
GAC045-143-223-233-222145-
/O.NEW.KFFC.SV.W.0463.080722T2105Z-080722T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
505 PM EDT TUE JUL 22 2008

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL CARROLL COUNTY IN NORTHWEST GEORGIA
  NORTHERN HARALSON COUNTY IN NORTHWEST GEORGIA
  WESTERN PAULDING COUNTY IN NORTHWEST GEORGIA
  SOUTHEASTERN POLK COUNTY IN NORTHWEST GEORGIA

* UNTIL 545 PM EDT

* AT 503 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
  MPH.  THIS STORM WAS LOCATED NEAR FELTON...MOVING EAST AT 9 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ROCKMART...DRAKETOWN AND TEMPLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
TUESDAY EVENING FOR NORTHWESTERN GEORGIA. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 1100 PM EDT TUESDAY EVENING FOR NORTHERN
GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3401 8481 3372 8497 3378 8531 3403 8513
TIME...MOT...LOC 2105Z 278DEG 8KT 3389 8513

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 3:13 PM EDT, 1 hour 52 minutes earlier.

Area forecast discussion, Jul 22, 3:13 PM EDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
313 PM EDT TUE JUL 22 2008

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
SHORT WAVE ACROSS CENTRAL MISSISSIPPI RIVER VALLEY THIS AFTERNOON
WILL APPROACH NORTH GEORGIA THIS EVENING. SHOWERS AND
THUNDERSTORMS ARE ALREADY DEVELOPING THIS AFTERNOON ACROSS
NORTHERN ALABAMA...MISSISSIPPI AND INTO TENNESSEE. EXPECT
THUNDERSTORM ACTIVITY TO INCREASE...PARTICULARLY ACROSS NORTH
GEORGIA LATER THIS AFTERNOON INTO THE EVENING AS SHORT WAVE
APPROACHES. ENVIRONMENT APPEARS FAVORABLE FOR WET MICROBURTS WITH
NAM FCST SOUNDINGS FOR THIS EVENING DEPICTING STEEP LOW-LEVEL
LAPSE RATES WITH CLASSIC INVERTED-V PROFILE SHOWING UP THROUGH
EARLY EVENING...SO ADDED MENTION OF DAMAGING WIND TO NORTHWESTERN
COUNTIES THROUGH 8 PM. AS WITH LAST NIGHT...EXPECT THAT ACTIVITY
WILL PERSIST WELL INTO THE NIGHT TONIGHT AS OUTFLOW PUSHES INTO
AREAS THAT RECEIVED LITTLE CONVECTIVE ACTIVITY THIS AFTERNOON. AS
THE FRONT APPROACHES GEORGIA TOMORROW...EXPECTING BEST POPS WILL
BE ACROSS NORTH GEORGIA FROM EARLY TO MID- AFTERNOON...SHIFTING TO
CENTRAL GEORGIA LATER IN THE EVENING.

LEANED HEAVILY TOWARDS NAM FOR THIS FORECAST PERIOD AS IT SEEMED
TO HAVE A BETTER HANDLE ON CURRENT CONVECTION...AND GFS WAS
PLAGUED WITH CONVECTIVE FEEDBACK PROBLEMS AND DID NOT MATCH WELL
AT ALL WITH ONGOING CONVECTION. NAM/ECMWF SHOW A SECOND SHORT WAVE
MOVING ACROSS NORTH GEORGIA THURSDAY NIGHT...POSSIBLY KEEPING
CONVECTION ACTIVE INTO THE OVERNIGHT HOURS YET AGAIN. FOR
TEMPERATURES...GENERALLY WENT BELOW MOS NUMBERS DUE TO EXPECTED
RAIN COOLED AIR IN NORTH GEORGIA TONIGHT...AND INCREASED CLOUD
COVER AND PRECIP ACROSS THE AREA ON THURSDAY.

.LONG TERM /FRIDAY THROUGH TUESDAY/...
PATTERN LOOKS TO REMAIN CONSISTENT THROUGH THE EXTENDED PERIOD
WITH SEASONALLY STRONG UPPER RIDGE ANCHORED ACROSS THE
PLAINS...KEEPING GEORGIA IN NORTHWEST FLOW. GFS HAS ANOTHER FRONT
APPROACHING GEORGIA ON SATURDAY AND POSSIBLY AGAIN ON TUESDAY.
OVERALL...NORTHWEST FLOW WILL KEEP TEMPERATURES NEAR SEASONAL
AVERAGES...WITH CHANCES FOR PRECIP EVERY FEW DAYS AS DISTURBANCES
RIDE THROUGH THE BASE OF THE UPPER TROUGH ACROSS THE NORTHEAST.

&&

.FIRE WEATHER...
SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THROUGH THIS
EVENING ALONG AN OUTFLOW BOUNDARY PUSHING INTO GEORGIA FROM THE
TENNESSEE RIVER VALLEY. A FRONTAL BOUNDARY WILL APPROACH GEORGIA
ON THURSDAY...CONTINUING CHANCES FOR SHOWERS AND THUNDERSTORMS
ACROSS ALL OF NORTH AND CENTRAL GEORGIA.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  90  69  89  69 /  40  30  40  30  20
ATLANTA         72  87  71  89  71 /  40  40  30  20  10
BLAIRSVILLE     64  84  65  82  61 /  40  50  30  20  10
CARTERSVILLE    68  89  67  91  66 /  40  50  20  20  10
COLUMBUS        73  90  71  92  73 /  20  30  40  40  20
GAINESVILLE     70  87  69  88  70 /  40  50  30  20  10
MACON           72  91  71  92  72 /  20  30  40  40  20
ROME            69  87  69  92  69 /  40  50  20  20  10
PEACHTREE CITY  68  88  69  88  67 /  30  40  40  20  10
VIDALIA         72  92  70  91  71 /  20  30  40  40  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MSR/TDP
Hazardous weather outlook, Jul 22, 11:06 AM EDT, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1106 AM EDT TUE JUL 22 2008

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-231215-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1106 AM EDT TUE JUL 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE OVER MUCH OF NORTH AND
CENTRAL GEORGIA THIS AFTERNOON AND EVENING.

.SYNOPSIS...
WEAKENING HIGH PRESSURE OVER THE STATE WILL CONTINUED OVER NORTH
AND CENTRAL GEORGIA. A WEAK TROUGH EXTENDED ACROSS THE NORTHERN
PORTION OF THE STATE.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WILL BE CLOUD TO GROUND LIGHTNING. LOCALLY HEAVY
RAIN GUSTY WINDS AND SMALL HAIL ARE ALSO POSSIBLE. THE FAVORED PLACE
FOR AFTERNOON AND EVENING THUNDERSTORM DEVELOPMENT IS ALL OF NORTH
GEORGIA BETWEEN 2PM AND 10PM.

.DISCUSSION...
HIGH PRESSURE CONTINUES TO WEAKEN OVER THE AREA WITH MOIST WESTERLY
FLOW SETTING UP ACROSS THE REGION. WITH NUMEROUS OUTFLOW BOUNDARIES
ACROSS THE STATE LEFT OVER FROM YESTERDAYS CONVECTIVE DEVELOPMENT
THEY SHOULD ACT AS A CATALYST FOR THUNDERSTORMS TO DEVELOP AROUND TODAY.
DIURNALLY DRIVEN INSTABILITY INDICES WILL INCREASE THIS AFTERNOON
WITH CAPES EXPECTED IN THE 1500 TO 3000 RANGE AND LIFTED INDICES
AROUND MINUS TWO TO MINUS FIVE. MODEL CROSS SECTIONS SHOW DECENT
MOISTURE FROM THE SURFACE TO THE MID LEVELS SO AND THUNDERSTORMS
THAT DO DEVELOP SHOULD HAVE SUPPORT DURING THE PRIME HEATING OF
THE DAY. MOST THUNDERSTORMS SHOULD REMAIN BELOW SEVERE LIMITS
...HOWEVER A THUNDERSTORM MAY PULSE BRIEFLY TO SEVERE WITH GUSTY
WIND AND POSSIBLE LARGE HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
ISOLATED TO SCATTERED AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS ARE EXPECTED WEDNESDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Local storm report, Jul 22, 4:21 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
421 PM EDT TUE JUL 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             1 W TRENTON             34.87N 85.53W
07/22/2008  E0.75 INCH       DADE               GA   COUNTY OFFICIAL

            PENNY SIZED HAIL AND ONE TREE DOWN ALONG HIGHWAY 136.

&&

SKONARIK
Special weather statement, Jul 22, 4:23 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
423 PM EDT TUE JUL 22 2008

GAZ015-222100-
423 PM EDT TUE JUL 22 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
LUMPKIN COUNTY UNTIL 500 PM EDT...

AT 421 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NIMBLEWILL...MOVING EAST AT 9 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
LUMPKIN COUNTY THROUGH 500 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE NIMBLEWILL...PORTER SPRINGS...AURARIA AND DAHLONEGA.
BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

16
Local storm report, Jul 22, 4:27 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
427 PM EDT TUE JUL 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND DMG     ROME                    34.26N 85.19W
07/22/2008                   FLOYD              GA   COUNTY OFFICIAL

            ONE TREE DOWN ALONG NORTH AVENUE.

0400 PM     LIGHTNING        ROME                    34.26N 85.19W
07/22/2008                   FLOYD              GA   COUNTY OFFICIAL

            STRUCTURAL FIRE CAUSED BY LIGHTNING STRIKE ALONG VININGS
            COURT.

&&

SKONARIK
Special weather statement, Jul 22, 4:45 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
445 PM EDT TUE JUL 22 2008

GAZ041-042-222115-
445 PM EDT TUE JUL 22 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
CARROLL AND HARALSON COUNTIES UNTIL 515 PM EDT...

AT 442 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JAKE...MOVING SOUTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
CARROLL AND HARALSON COUNTIES THROUGH 515 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE BURWELL...BOWDON...JOHN TANNER STATE
PARK...JAKE...BUDAPEST...BOWDEN JUNCTION...WACO...TALLAPOOSA...MOUNT
ZION...CARROLLTON AND BREMEN. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

16
Local storm report, Jul 22, 4:51 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
451 PM EDT TUE JUL 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     COHUTTA                 34.95N 84.95W
07/22/2008                   WHITFIELD          GA   COUNTY OFFICIAL

            ONE TREE BLOWN DOWN ONTO POWER LINES.

&&

MSR
Special weather statement, Jul 22, 5:01 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
501 PM EDT TUE JUL 22 2008

GAZ102-222130-
501 PM EDT TUE JUL 22 2008

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND HEAVY RAIN
IN STEWART COUNTY UNTIL 530 PM EDT...

AT 459 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM OMAHA TO WESTVILLE...MOVING SOUTHEAST AT
16 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS STEWART COUNTY THROUGH 530 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE WESTVILLE...OMAHA...LUMPKIN AND PROVIDENCE
CANYON STATE PARK. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS AND POSSIBLE FLOODING OF SMALL CREEKS AND OTHER LOW-LYING
AREAS.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 8:00 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair45 min
Jul 21, 8:06 PM EDTSevere Thunderstorm WarningFFCClarke, Oconee24 min
Jul 21, 8:21 PM EDTSevere Thunderstorm WarningFFCTelfair39 min
Jul 21, 8:27 PM EDTSevere Thunderstorm WarningFFCTelfair, Wheeler33 min
Jul 21, 8:28 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton, Walton47 min
Jul 21, 8:30 PM EDTSevere Thunderstorm WarningFFCClarke, Greene, Morgan, Oconee, Oglethorpe45 min
Jul 21, 8:33 PM EDTSevere Thunderstorm WarningFFCMorgan42 min
Jul 21, 8:54 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton, Putnam51 min
Jul 21, 9:08 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Morgan, Putnam52 min
Jul 21, 9:46 PM EDTSevere Thunderstorm WarningFFCButts, Jasper, Newton44 min
Jul 21, 9:57 PM EDTSevere Thunderstorm WarningFFCCrawford, Talbot, Taylor, Upson48 min
Jul 21, 10:42 PM EDTSevere Thunderstorm WarningFFCCrawford, Monroe33 min
Jul 21, 10:58 PM EDTSevere Thunderstorm WarningFFCCrawford, Macon, Peach, Taylor32 min
Jul 22, 12:07 AM EDTSevere Thunderstorm WarningFFCDooly, Houston, Macon23 min
Jul 22, 12:28 AM EDTSevere Thunderstorm WarningFFCDooly32 min
Jul 22, 2:17 PM EDTSevere Thunderstorm WarningFFCChattooga, Walker43 min
Jul 22, 2:59 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd46 min
Jul 22, 3:21 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee39 min
Jul 22, 3:26 PM EDTSevere Thunderstorm WarningFFCHarris, Troup49 min
Jul 22, 3:33 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Stewart57 min
Jul 22, 3:34 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker41 min
Jul 22, 3:36 PM EDTSevere Thunderstorm WarningFFCFloyd, Polk39 min
Jul 22, 3:38 PM EDTSevere Thunderstorm WarningFFCMarion, Sumter, Webster52 min
Jul 22, 3:49 PM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Walker41 min
Jul 22, 3:54 PM EDTSevere Thunderstorm WarningFFCCatoosa, Walker, Whitfield51 min
Jul 22, 4:10 PM EDTSevere Thunderstorm WarningFFCMarion, Stewart, Webster50 min
Jul 22, 4:14 PM EDTSevere Thunderstorm WarningFFCHaralson, Paulding, Polk46 min
Jul 22, 4:31 PM EDTSevere Thunderstorm WarningFFCStewart29 min
Jul 22, 4:53 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray52 min
Jul 22, 4:57 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd48 min
Jul 22, 5:07 PM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Gilmer, Pickens38 min
Jul 22, 5:29 PM EDTSevere Thunderstorm WarningFFCGilmer31 min
Jul 22, 5:31 PM EDTSevere Thunderstorm WarningFFCCarroll, Cobb, Douglas, Fulton, Paulding44 min
Jul 22, 5:32 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd43 min
Jul 22, 5:43 PM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Forsyth, Pickens47 min
Jul 22, 5:51 PM EDTSevere Thunderstorm WarningFFCGilmer, Gordon, Pickens39 min
Jul 22, 5:56 PM EDTSevere Thunderstorm WarningFFCClayton, Fulton49 min
Jul 22, 6:06 PM EDTSevere Thunderstorm WarningFFCFannin, Towns, Union54 min
Jul 22, 6:24 PM EDTSevere Thunderstorm WarningFFCBarrow, DeKalb, Gwinnett, Walton51 min
Jul 22, 6:26 PM EDTSevere Thunderstorm WarningFFCDawson, Forsyth, Gwinnett, Hall49 min
Jul 22, 6:29 PM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Forsyth, Fulton46 min
Jul 22, 6:40 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Hall, Jackson50 min
Jul 22, 7:14 PM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Gwinnett, Hall, Jackson, Oconee and 1 more46 min
Jul 22, 7:17 PM EDTSevere Thunderstorm WarningFFCButts43 min
Jul 22, 7:23 PM EDTSevere Thunderstorm WarningFFCButts, Gwinnett, Henry, Jasper, Morgan, Newton and 2 more52 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.